# SDR SWAA2013032814195

- Difficulty date: March 21, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 28,963 hours, 16,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65C38656
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP CORRODED BETWEEN BS 1021 TO BS 1030, LBL 3.  REMOVED AND REPLACED STRAP IAW SRM.
